Title: | An algorithm to approach invariant curves |
Authors: | Yu, CJ Lee, JE 應用數學系 Department of Applied Mathematics |
Keywords: | quasi-periodic;invariant;tori;numerical;algorithm |
Issue Date: | 1-Feb-2001 |
Abstract: | We develop an algorithm to identify invariant curves efficiently. In dynamical systems, it helps do continuations of branches of quasi-periodic solutions smoothly in bifurcation diagrams. Several examples are demonstrated to provide the numerical evidence for the versatility of the algorithm. (C) 2001 Elsevier Science B.V. All rights reserved. |
URI: | http://dx.doi.org/10.1016/S0167-2789(00)00181-0 http://hdl.handle.net/11536/29894 |
ISSN: | 0167-2789 |
DOI: | 10.1016/S0167-2789(00)00181-0 |
Journal: | PHYSICA D |
Volume: | 149 |
Issue: | 1-2 |
Begin Page: | 30 |
End Page: | 42 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.